# SDR DXTA2025031402671

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 4,681 hours, 3,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99148141
- Condition: Defective
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: LOUD SQUEAL  FROM CABIN DOOR IN DESCENT BETWEEN 6000-3000 FT SAME EFFECT IN SHORT AND LING FLIGHTS CORRECTIVE ACTION: REPLACED MED PRESSURE SEAL. OPS CHECK GOOD. IAW CE-680A AMM 52-10-00 & CE-680A AMM 21-30-00.
